MathSciNet Relay Station
MathSciNet bibliographic data
MR2663003 35B35 (35D30 35M13 74F05 74H20)
Qin, Yuming; Deng, Shuxian; Huang, Lan; Ma, Zhiyong; Su, Xiaoke Global existence for the three-dimensional thermoelastic equations of type II. Quart. Appl. Math. 68 (2010), no. 2, 333–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement